Anonymous has left a new comment on your post “Psychiatric Disorders Reported on Chantix“:
I have recently started researching Chantix (Champix in the UK) and I am totally alarmed by what I’ve discovered and what I’ve read here today. I hope that everyone experiencing this nightmare finds some peace and a resolution to their problem and I wonder why on earth this drug is still licensed?
My mum took the full course of Champix and was able to quit smoking successfully. Fortunately, she did not experience any psychological problems that many are now suffering with, however, immediately after starting the drug she started to experience severe shortness of breath and her lung function has now deteriorated to the point where she can not walk more than a few steps without almost collapsing through shortness of breath. She is now taking inhalers and nebulisers but these do not seem to be helping.
I find it strange that immediately after starting Champix and then quitting smoking her lung function is much worse than it was when she smoked. My mum is convinced that Champix has caused this damage to her respiratory system and we wondered if this was another unknown side effect of the drug and whether anyone else had experienced similar problems?